# SDR AALA202302225688

- Difficulty date: February 19, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 64,183 hours, 35,768 cycles
- System (JASC): 2120 · Air Distribution System
- Part: O-Ring
- Part number: 92001160
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB AND LEVEL OFF FLIGHT ATTENDENTS REPORTED ODOR IN CABIN. MAINTENANCE FOUND #2 ENGINE MASTER MAGNETIC CHIP DETECTOR O-RING LEAKING AND REPLACED IT PER AMM 79-21-50. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS IN THE CABIN NOTED.
